# SDR 98FDEA00703

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cap
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL POWER LEVERS AT IDLE, NR 1 ENG FIRE LIGHT ON, REMAINED OUT WITH NR 1 AT IDLE.  INSPECTED ALL PNEUMATIC PLUMBING AND DUCTING, AIR  LEAKAGE ON SURROUNDING SURFACES, TIGHTENED AND RESAFTIED CAP.  CHECKS SATISFACTORILY.
